# SDR REXA201200119

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,044 hours, 18,257 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON TAKEOFF.  C/W PA 05-18B. OP CHECKS NORMAL. NO PSEU CODES.  FOUND SLUSH AND ICE BUILDUP ON NOSE DOOR + NOSE GEAR.  SYSTEM CHECKS GOOD IAW AMM 32-30-00.  OK FOR SVC.
